# SDR 9809469876

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 59164605509
- Condition: Inoperative
- Location: Nlg
- Part time: 49,670 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR DID NOT EXTEND.  THE FLIGHT CREW FOLLOWED COM PROCEDURES, MANUALLY EXTENDED THE NOSE LANDING GEAR, AND LANDED AT MEM WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL VALVE AND THE NOSE LANDING GEAR CYLINDER.  (CYLINDER NO HELP) OPERATIONAL CHECK NORMAL.
